| Catalog Number |
315-07-06 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during the surgeon¿s routine impaction of an anatomic glenoid implant, the impactor tip broke into two pieces which were both easily retrieved.Nothing fell into the wound site.The (b)(6) male was not affected by the break.Patient was last known to be in stable condition following the event.Device is to be returned.
Additional Manufacturer Narrative
Pending evaluation.
Additional Manufacturer Narrative
Section h10: (d4) lot number: 92919002 (h3) based on previous complaint investigations, the reported event, and returned device, the fractured glenoid impactor tip reported in was likely the result of crack initiation, propagation, and ultimate fracture of the device which was likely caused by abnormal or aggressive use inconsistent with the intended use of this device.